# SDR HDNA20220725001

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N854EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9327
- Aircraft time: 9,032 hours, 28,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT'S STATEMENT - SHORTLY AFTER DEPARTING FROM A SCENE WITH PATIENT ON BOARD, MEDICAL CREW ANNOUNCED THERE WAS AN ACRID SMELL IN AFT CABIN. COCKPIT INDICATIONS WERE NORMAL (NO ELECTRICAL ISSUES PRESENT AND ALL CIRCUIT BREAKERS IN). AFTER APPROXIMATELY 120 SECONDS ACRID SMELL WAS ALSO NOTICEABLE IN THE COCKPIT AND MED CREW STATED THAT THEY WERE UNCOMFORTABLE CONTINUING THE FLIGHT. I IMMEDIATELY EXECUTED A PRECAUTIONARY LANDING TO THE CLOSEST SUITABLE AREA. LANDING WAS ACCOMPLISHED WITHOUT INCIDENT. CORRECTIVE ACTION TAKEN -  MAINTENANCE TECHNICIAN PERFORMED A THOROUGH INSPECTION OF ALL AIRCRAFT AND MEDICAL ELECTRICAL EQUIPMENT, FOLLOWED BY 20 MINUTE GROUND RUN WITH NO SMELL NOTICED, FOLLOWED BY OPERATIONAL CHECK FLIGHT WITH NOT UNUSUAL ODORS NOTED.
